# SDR QMLA2013062713082

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N230AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0540
- Aircraft time: 2,904 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: L716M2161802
- Condition: Cracked
- Location: Eng Compartment
- Part time: 2,904 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DAILY INSPECTION DISCOVERED MISSING FASTENER IN FIREWALL BETWEEN ENGINES   DISASSEMBLED FIREWALL AND FOUND FASTENER HAD PULLED THROUGH CRACKED AREA OF FIREWALL, PN L716M2162802.  REPAIRED FIREWALL BY STOP DRILLING CRACKS, CUTTING AWAY CRACKED AREA AND ATTACHING LOCALLY FABRICATED PATCH  OF .020" TITANIUM SHEET WITH MS20615-3M3 RIVETS.  ALL WORK IAW AEC EC135 AMM AND AC 43.13-1B CHAPTER 4, SECTION 4  FIREWALL AND COWLINGS REASSEMBLED
